# SDR P5CA2021031200067

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,241 hours, 5,368 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: False Indication
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR DISPLAYS PRECIPITATION THAT DOESNT EXIST, EVEN WITH TILT UP TO 8 DEG.( RECYCLE L&R WX RADAR CB'S. WX RADAR STS TEST NORMAL PER AMM 34-43-00-735-033-002.
